Samir Siksek
Samir Siksek
warwick.ac.uk üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Classical and modular approaches to exponential Diophantine equations I. Fibonacci and Lucas perfect powers
Y Bugeaud, M Mignotte, S Siksek
Annals of Mathematics, 969-1018, 2006
2662006
Classical and modular approaches to exponential Diophantine equations II. The Lebesgue–Nagell equation
Y Bugeaud, M Mignotte, S Siksek
Compositio Mathematica 142 (1), 31-62, 2006
1092006
Explicit 4-descents on an elliptic curve
JR Merriman, S Siksek, NP Smart
Acta arithmetica 77 (4), 385-404, 1996
901996
Physics
CE Bennett
841956
Infinite descent on elliptic curves
S Siksek
The Rocky Mountain Journal of Mathematics, 1501-1538, 1995
771995
Elliptic curves over real quadratic fields are modular
N Freitas, BV Le Hung, S Siksek
Inventiones mathematicae 201 (1), 159-206, 2015
742015
Height difference bounds for elliptic curves over number fields
JE Cremona, M Prickett, S Siksek
Journal of Number Theory 116 (1), 42-68, 2006
662006
Integral points on hyperelliptic curves
Y Bugeaud, M Mignotte, S Siksek, M Stoll, S Tengely
Algebra & Number Theory 2 (8), 859-885, 2008
652008
On the Diophantine equation x2+ 52k= yn
FSA Muriefah
Demonstratio Mathematica 39 (2), 285-290, 2006
40*2006
Fibonacci numbers at most one away from a perfect power
Y Bugeaud, F Luca, M Mignotte, S Siksek
Elemente der Mathematik 63 (2), 65-75, 2008
392008
The modular approach to Diophantine equations
S Siksek
Number Theory, 495-527, 2007
362007
The asymptotic Fermat's last theorem for five-sixths of real quadratic fields
N Freitas, S Siksek
arXiv preprint arXiv:1307.3162, 2013
332013
A multi-Frey approach to some multi-parameter families of Diophantine equations
Y Bugeaud, M Mignotte, S Siksek
Canadian Journal of Mathematics 60 (3), 491-519, 2008
292008
Perfect powers expressible as sums of two cubes
I Chen, S Siksek
Journal of Algebra 322 (3), 638-656, 2009
282009
On happy numbers
E El-Sedy, S Siksek
The Rocky Mountain Journal of Mathematics, 565-570, 2000
282000
Explicit Chabauty over number fields
S Siksek
Algebra & Number Theory 7 (4), 765-793, 2013
262013
Fermat’s last theorem over some small real quadratic fields
N Freitas, S Siksek
Algebra & Number Theory 9 (4), 875-895, 2015
242015
Sur les nombres de Fibonacci de la forme qkyp
Y Bugeaud, M Mignotte, S Siksek
Comptes Rendus Mathematique 339 (5), 327-330, 2004
242004
On factorials expressible as sums of at most three Fibonacci numbers
F Luca, S Siksek
Edinburgh Mathematical Society. Proceedings of the Edinburgh Mathematical …, 2010
232010
Almost powers in the Lucas sequence
Y Bugeaud, F Luca, M Mignotte, S Siksek
Journal de théorie des nombres de Bordeaux 20 (3), 555-600, 2008
232008
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20